# SDR SWIA202162268

- Difficulty date: October 3, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL600*
- Aircraft serial: 15212
- Aircraft time: 31,789 hours, 20,641 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRG23R BETWEEN FS319.70 AND FS333  IS CORRODED   (C-CHECK RO 11/04/2021)    STGR 23R BETWEEN FS280.00 - FS333.00 WAS FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED INSTAL IAW CRJ900 SRM 51-42-06-001-001-A01, CRJ900 SRM 51-42-21-001-001-A01, DWG SH670-31630 REV K AND DWG SH670-32420 REV E.  / COMPLIED WITH TASK CARD 51-900-1002-SKY, LEAK CHECK GOOD. SEE CONTINUE CARD FOR DETAILS.
